07-06-2002, 01:27 PM #1
Advice on long cycles.Everyone read!
I have been using As since March 2002.I have Took one break of about 8 weeks in december 2002 but I wasnt satisfied and continued.I started my cycle with low amounts of sust.500mg a week.My starting bodyweight was 193lbs at 5'11.I added some deca a couple months later at 300mgs per week.My body weight in about 5months was up to about 225lbs at a fairly low bodyfat.Still not satisfied I switched to Enanthate at 800mg per week and bumped the deca up to 600mg.I added some fina at 75mg eod.My weight continued to climb to about 232 in november 2002.
I was fairly satisfied and decided to take a break.I did the proper clomid therapy and bridged with clen and eca.I maintained my weight at about 228 till near the end of december.At that time I decided that I was getting a little to soft and needed to start up again.I started with 1000mg of sust and 40mg of Dbol with 600mg of enanthate.My weight in 2 weeks jumped to 235lbs.It was great.My bodyfat was down.My arms were 19.5 inches and my chest was 52inches at a low bf%.In Jan 2003 things plateaued so I thought I'd give insulin a shot.I used it at 10ius after workouts.My weight climbed to 243lbs.I was in heaven.
One evening in mid january I got really dizzie and almost passed out.Thinking I was going hypo I drank a huge carb shake and a soda.I came around 2 hours later.I quit the insulin that night.The days to follow Whenever I drank a protein shake I'd vomit.I got dizzie spells and my vision would go blurry.I got really scared and anxious.I went to the doc.After numerous blood test which showed nothing but a High red blood cell count due to the As. My blood sugars were fine.He sent me to get my stomach checked.After an abdominal ultrasound and a barium swallow I was told I had a Hianus hernia.This was good but had nothing to do with my symptoms.I arranged to have surgery for it.I changed my diet and lowered my dose of test down to 400mg and cut the deca to 200mg and due to it my weight fell to about 230lbs but my bodyfat droped considerable so I was happy with it.
4 weeks ago my mother in law died and things fell apart.I had lowered my doses and decided it was time to get off.Maybe it was the As that had made me feel horrible.I had been clean for 3 weeks since monday this week.That night the worst of the worst happened.I got the biggest stomach ache and started to shit blood.It scared me.The pain was horrible.I went to emergency.They started an Iv and gave me some morpheen for the pain.I didnt eat till thursday after they did exploratory surgery.They stuck a camera down to see what was going on.The result was an ulcer and colitus which is an infection of the bowel.They released me yesterday on high doses of antibiotics.My wieght is down to 215lbs.I am extremely depressed and very messed up.Luckily i have the best wife in the world and she looks after me.
I know I left alot of blanks but please ask if you have any questions.My advice is that you think long and hard about the decisions of As.They can make you feel great and the next day they can have you hitting rock bottom.I will stay clean and hope to get back to the gym in a weak or two.Please be safe and dont be stupid.Life is to valuable even if you arent the biggest man in the world.
07-06-2002, 03:16 PM #2
Good post. I'm glad to see that you came out of this all okay. Alot of people go down that road and do not realize what they are doing until it's too late. It doesn't matter how much preaching you do, sometimes a reality check is the only thing that can make you come to your senses and see that there is more to life than life itself.
07-06-2002, 03:43 PM #3
where you symtoms as related?that doesnt sound as related that can pretty much happen anybody,the ulcer couldbe from dbol ,the cholitis (bowel infection i dont think was caused b bthat)how would the as affect your bowels u know?
07-06-2002, 04:02 PM #4
Great post bro, glad to see you came out pretty much OK. Posts concerning negative impacts of AS are just as important as positive posts because it reminds us that we all have to decide for ourselves whether we really want to use AS. BTW, it looks like the AS messed up your head bro. I heard taking too much sus can make you think it's next year already Just messin with ya bro and best of luck
07-06-2002, 04:05 PM #5Anabolic Member
- Join Date
- May 2002
Thanks for the warning. Yours is a good post. I hope everything works out fine for you.
Best to you.
07-06-2002, 11:17 PM #6
good luck with the comeback man. I know it can be hard, I can empathize with you. Stay strong.
07-06-2002, 11:37 PM #7
hope things get better for you. im still a bit confused on how you got those from juice? get better
07-07-2002, 07:34 AM #8Associate Member
- Join Date
- Mar 2002
Thanks for the info Bonker, hope you get better soon.
07-07-2002, 12:34 PM #9Associate Member
- Join Date
- Jun 2002
Get well and healthy brother man, sounds like you got a great support structure from your wife, as well as here. Everybody here fears that kind of thing, unfortunatly it happened, but its time to get through it, you got mad support... utilize it, it will help you through.....
07-07-2002, 06:15 PM #10
How long were you on AS? Your post dates are wrong
07-07-2002, 10:49 PM #11
take good care of yourself adn hope you recover quickly
07-07-2002, 11:19 PM #12
07-08-2002, 03:48 PM #13
My symptoms may not be due to As directly but after a year and a half going heavy then quiting your immune system takes a shit kicken.Your very open to infection.As does cause ulcers though which may have produced the bacteria which made colitus inevitable.Since january I have been having a fuck of a time controlling my head.After doing insulin and going hypoclycemic I was incredibly into listening very close to body.I thought I was diabetic but when that came back neg I looked for reasons as why I felt the way I did.Ithought at times that my eyes were going blurry so I went to my eye docter.All was perfect.i was super paranoid about getting sick that i thought I was always sick.As Fucks with your head after certain amounts of time.My anxiety was almost unbareable.
I am going to take a long break from As and the gym.Let my body get to normal.I have the most beautiful wife so in reality who am I trying to impress.Who cares what people think you look like.When I return I know I will come back stronger and bigger.I am only 23 years old and have built a foundation in which many try to acheive there hole life.I will keep it safe and cycles short.Take my advice accidents can happen at anytime.If you go into the hospital on As and have to quit cold turkey your in for a long ride.I cry when I see my wife or have to say goodbye and when something sad happens.Its an emotional rollercoaster.If I keep pushing my body lets just say i think I'll work myself into an early grave.
Dont sweat the small shit.
Last edited by bonker; 07-08-2002 at 03:51 PM.
07-08-2002, 04:29 PM #14
Well in my opinion this is a perfect example of "abusing" AAS's. Now Im not saying that what happened was because of the use of AAS's, but it shure did not help one bit.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)